Side Effects Of Using Minoxidil On Hair.?
Hello, I am 23-year-old Vana, my previous hair condition: fell out but it was still normal. So I took minoxidil 2% for 1.5 weeks. Nearly 2 weeks. When the spray is a little sting or hot, but it is said that it does.
Minoxidil is one of the treatments for hair loss and baldness. But keep in mind that minoxidil is a prescription drug whose use must be prescribed by a doctor and under the supervision of a doctor. The doctor will give a dose of Minoxidil tailored to the patient's condition.
Minoxidil can cause several side effects including hair loss at the beginning of use, skin irritation, burning sensation, itching, and skin redness. In more rare cases, these drugs can cause more severe side effects such as palpitations, chest pain, headaches, fainting, and hair growth in other parts of the body.
Therefore the use of this drug must be under the supervision of a doctor so that when side effects occur, the doctor can determine the next action. If you currently experience heavier hair loss, I suggest that you consult first with a dermatologist so that further examination can be done and you can be given more appropriate treatment. Avoid using Minoxidil without the advice of a doctor who checks it.
Hope it helps you,